Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EZ WAY INC EZ LIFT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EZ WAY INC EZ LIFT
Model Number
L600PS
Medical Device Problem Code
Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes
Bone Fracture(s) (1870); Vertebral Fracture (4520)
Date of Event
11/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Resident had leaned over too far in the sling and fell over to the side.
New Search
Submit an Adverse Event Report
Brand Name
EZ LIFT
Common Device Name
LIFT
Manufacturer
(Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer
(Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key
24032031
Report Number
2183887-2026-00002
Device Sequence Number
21450760
Product Code
FSA
UDI-Device Identifier
00848914000057
UDI-Public
(01)00848914000057
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Nurse
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
01/10/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
L600PS
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/02/2025
Initial Report FDA Received Date
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
04/28/2022
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Age
66 YR
Patient Sex
Female
Patient Weight
84 KG